Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve been taking ibuprofen as treatment of rheumatoid arthritis for 5 years. It seems like I’ve developed some liver failure due to medication. How serious can liver damage caused by medication be?

Loading...


Iatrogenic liver diseases (ILD) is developed under influence of some medications. Many medications may induce liver damage. Some antibiotics, anti-cancer drugs, NSAID (non-steroidal antiinflamatory drugs) to which belongs ibuprofen and others can have harmful effect on liver. You should consult your doctor to change your therapy because some other drugs like selective cyclooxygenase-2 (COX-2) inhibitors (Celebra), produce generally less side effects compared to other NSAIDs. You can take some liver function stimulating supplements like milk thistle seeds (Sylibum marianum) to improve regeneration of liver.
Reply

Loading...